# SDR DALA2019090805202

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 71,649 hours, 52,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD MAIN LANDING GEAR WHEEL FRAME CRACK. INSTALLED NEW RT FWD MLG W/W FRAME SECTION REF ERA 581127-14 REV 0 PERMANENT REPAIR. (LP6026692)
